# SDR CNMA20070005

- Difficulty date: February 25, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 32,405 hours, 9,011 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 37464
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHLIGHTS OUT ROW 7 THRU 24 (LT SIDE).  REPLACED BATTERY PACK (M733) IAW MM 33-51-07 SYSTEM TEST AND OPS CHECK GOOD.
